Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
162 Doctors are Online

Dysfunctional uterine bleeding - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Average Posted in: Menstruation and Miscarriage
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2407 Questions
Doctor :   hi
Doctor :   how can i help youi
User :   Good morning sir
Doctor :   good morning
User :   if any lady doctor is there
Doctor :   I can help you and advise you in whatever issue you want though we dont have a lady doctor
User :   ok sir
User :   sir i had monthly problem it's not right time what can i do
Doctor :   Do you say that yu have irregular periods?
User :   yes sir
Doctor :   Please describe them
Doctor :   their dates in the last 3 - 4 months
User :   Nov-2, Dec-7 and Jan-12 feb not yet
Doctor :   so it comes in every 35 days
Doctor :   right
Doctor :   are u there?
Doctor :   hello
User :   yes sir
Doctor :   Do you have pain during periods
User :   You are right it's take 35 days but this also 40 running
Doctor :   How many days you bleed every time
User :   yes sir stamak pain is there
Doctor :   To get a more complete picture I need this information
Age: ; Occupation: ; Location: ; Marital Status:
User :   3 to4 days
User :   A-25, O-Employee, Location - Bangalore, M.S.Singal
Doctor :   have you had a sexual intercourse anytime?
User :   No sir
Doctor :   do you find clots in the blood during bleeding
User :   yes sir and first day it's little bit of brown colour
Doctor :   Do you see spotting in between the cycle
Doctor :   little bleed?
User :   no sir
Doctor :   ok
Doctor :   Are you on any medications?
User :   No sir
Doctor :   did you chat with one of our doctors three days back
User :   No sir
Doctor :   ok
Doctor :   I think its better for you to see a gynecologist
Doctor :   I would suspect a condition called Dysfunctional uterine bleeding
Doctor :   DUB
Doctor :   if your entire explanations is right
Doctor :   But dont worry
Doctor :   You shall get better with the medications
Doctor :   There are also some more causes for the delay in periods, which can be confirmed with physical examination and few tests
Doctor :   ok
Doctor :   So please see a gynecologist
Doctor :   as early as possible
User :   thanks you sir bye
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor